Perturbations singulières et prolongements maximaux d'opérateurs positifs

C. Bardos, D. Brézis, H. Brézis

Research output: Contribution to journalArticlepeer-review

27 Scopus citations
Original languageFrench
Pages (from-to)69-100
Number of pages32
JournalArchive For Rational Mechanics And Analysis
Issue number1
StatePublished - Dec 1 1973
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this